I have chronic OA and take Lorcet plus 4 pills a day 6 hours apart. I have been taking this med for years and now my OA is getting worse in my hips now and fingers. Lorcet is not working for me like before, what medication is next to help me with this daily pain? Please I need to know what will help me
Opiates don't really work that well on OA, Lyrica is one drug that they will try you on. Taking quick acting opiate like hydrocodone don't help much after awhile and all that ends up happening is you look for stronger opiates and before you know it you're an addict. So look for alternatives other then opiates as they really are a short acting band aid effect with more trouble then help... Dave
I have OA too and quite severe for a woman of only 34. I have never taken Lorcet and I am not sure how it is different than Vicodin??
I am as much pain as you sound in your post to be in! :-(
I am on MS Contin for extended release and it's helped a great deal!!
Then Dilaudad for break-through, but it really isn't working. I think I'd rather have Vicodin ES b/c I think it works better. Percocet was a huge help as well, but my mood was affected negatively by that medication, so I won't be taking that again! LOL
BUT I have to admit that Percocet was very helpful for the pain.
I am not sure if my post helped you any, but i sure hope you find relief soon.
My husband and I return to the DR on Friday b/c I now have Sacrolitis , and edema in the sacrum as well as Bakers cysts (all complications due to OA). The Sacrolitis can be very serious. However, my husband is going to have a serious talk with my DR about how to relieve my unrelenting pain. So, If I discover a medication he gives me and if I think it's very helpful I will let you know!!! Til then, best wishes. :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lorcet 10/650 - The man I'm dating is on Lorcet and Fioricet for a back injury as well as a TBI that
Posted 9 Jul 2012 • 2 answers
Posted 16 Apr 2013 • 1 answer
Posted 2 Oct 2013 • 3 answers
Posted 16 Nov 2013 • 1 answer
Posted 25 Nov 2013 • 3 answers